On almost sure local and global central limit theorems

E. Csáki, A. Földes, P. Révész

Research output: Contribution to journalArticle

25 Citations (Scopus)


Let S1, S2,... be a sequence of sums of i.i.d. random variables. The properties of the logarithmic average {Mathematical expression} will be studied under some conditions.

Original languageEnglish
Pages (from-to)321-337
Number of pages17
JournalProbability Theory and Related Fields
Issue number3
Publication statusPublished - Sep 1 1993


  • Mathematics Subject Classification (1991): 60F15, 60F05, 60J15

ASJC Scopus subject areas

  • Analysis
  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'On almost sure local and global central limit theorems'. Together they form a unique fingerprint.

  • Cite this